# SDR ASAA2012103193222

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 20,028 hours, 6,029 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 5454
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 42,677 hours, 18,317 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTARY KNOB BACKGROUND LIGHTING INOPERATIVE ON RADAR CONTROL PANEL.  PANEL WILL ILLUMINATE TEMPORARILY AFTER PANEL IS TAPPED.  ACFT GROUNDED.  REPLACED WEATHER RADAR CONTROL PANEL.  OPS CHECKED GOOD.  REF AMM 34-43-91.
